Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: benzos and diphenhydramine, anyone? ramsea

Posted by Phillipa on November 6, 2006, at 10:03:59

In reply to Re: benzos and diphenhydramine, anyone?, posted by ramsea on November 6, 2006, at 8:09:45

Couldn't that cause a seizure? Love phillipa ps how high is the dose of benzos you're on now?

 

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Phillipa thread:700843
URL: http://www.dr-bob.org/babble/20061104/msgs/700869.html